# SDR IXXA0200110S

- Difficulty date: July 16, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tail
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE AFT TAIL COMPARTMENT RT CIRCUMFERENTIAL FRAME, AFT AND ABOVE ACCESS PANEL 62 ZONE 37.  REPAIR ACCOMPLISHED, FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL
